Bupropion is the one drug that actually works. I don't feel like I'm on anything and life feels 100 times better. I actually giggle at my favourite tv shows. It makes me feel NORMAL, which is literally a godsend. Unfortunately, I got a rash from it. I first took brand name xl, then generic xl for two weeks then got the rash again in the exact same areas. I then took sandoz (company name) and I'm starting to get the rash again. I actually feel like crap, because the one drug that actually works is starting to look like it doesn't work. I'm willing to try ALL variations. Maybe it's a filler, maybe it's something to do with the release mechanism, I'm just hoping so hard that it isn't the active ingredient. Hopefully you guys can help. I'm never taking an ssri again. I took zoloft and gained a bunch of weight, which just added fuel to the fire. So it's either thrive and function normally on bupropion, or just get by unmedicated.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 1 answer
Posted 13 May 2012 • 1 answer
Posted 19 Jan 2014 • 1 answer
Posted 30 Jan 2016 • 2 answers
Posted 29 Mar 2017 • 2 answers